# SDR USAA2010112292630

- Difficulty date: November 22, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 33,714 hours, 18,448 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 1475 - ATL - EEL - AFT RT FLIGHT ATTENDANT JUMPSEAT EMERGENCY FLASHLIGHT WON'T CHARGE.  REPLACED AFT F/A EMERGENCY FLASHLIGHT BATTERY.
